Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: GI issue reply/pulse ravenstorm

Posted by pulse on April 15, 2006, at 17:51:41

In reply to Re: GI issue reply/pulse, posted by ravenstorm on April 15, 2006, at 11:51:10

ravenstorm,

good gracious, don't be sorry about anything. i well know what having multiple GI problems is like, although i must admit, it sounds like you've had an even rougher road to hoe than i. i never had to take a proton pump inhibitor until i had the misfortune of being seen by a doctor, during my first, of 4 stays in detox and/ or extended treatment centers (this 1st time in was only 4 days), for exactly FIVE minutes. this psychiatrist MISdiagnosed me as - get this - bipolar I w/ rapid cycling. yes, i know it's usually "the other way around."

i later found out that anyone who went to this doc at his private practice was automatically diagnosed as some variant of bipolar. he was later found to be a total crook, when he stole money in various ways - he was found out, had his license yanked, and was banished to florida. (i can easily see him down there now practicing w/out a license.)

my point is: only when they introduced the mood stabilizers, did my stomach get really bad. i was more serious about staying clean by then, so i was too petrified, and MUCH too compliant and accepting (a lifetime problem) to refuse taking them. it then took me 9 years to get my (correct) and original diagnosis from 1979 (Major Depressive Disorder) back on my chart. it also took a kind, young female psychiatrist to finally REALLY observe me, my moods and behavior, (not just see bipolar in my records), and also see that i could only take a very sub-theraputic dosage of any stabilzer, (i'd never had one single mini hypo mania, anyway).

unfortuntely, 6 months later, SHE moved....to florida!

the serotonin in so many of the ads has further done my digestive system in, in a very big way; to a lesser degree noradrenaline. wellbutrin is the only med a doc has pulled me off of on day one. oh, i could have got through the anxiety i'm sure, but i literally burped every waking minute i was on it. most pharmacists will tell you they've rarely heard of folks having stomach trouble on wellbutrin. i've instead heard the saying goes: for those who do well on wellbutrin, they really love it; for those who don't, they really HATE it.

i so wish i had never had to start the PPIs, because, imo, and my docs, it's next to impossible to ever get off them, and the price just keeps goin up, up , up.

my day has gone south again. so wish i was riding as smoothly as robert. i am trying to lower my klonopin dosage a quickly as i possibly can. i pretty much know that doing it this way, i will barely, if at all, sleep for the next month. (1 mg down each week) - that was my ECT doc's way of doing it, but i know from experiencing both ways, down 1/4 mg every 2 weeks is the way to go. i simply don't feel i have that kind of time, or i will blow my chance with ensam.

pulse


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pulse thread:630549
URL: http://www.dr-bob.org/babble/20060412/msgs/633591.html